# SDR VSTA9609005

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304VA
- Make and model: Boeing 737247
- Aircraft serial: 19617
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Component: Grimes, 1000677
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LIGHT FLICKERS ON/OFF IN FLIGHT.  DEFECTIVE EXIT LIGHT ASSY.  REMOVED AND REPLACED LIGHT ASSY EMER EXIT.
